# SDR DALA2022021701052

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 62,147 hours, 27,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8495254) DURING INSPECTION FOUND 15D FLOOR PROXIMITY LIGHT INOP. R/R FLOOR PROXIMITY LIGHT ASSY 15D IAW AMM 33-51 TESTS OK.
